American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Miodrag Rašković. Completeness theorem for singular biprobability models . Proc. Amer. Math. Soc. 102 (1988) 389-392. MR 921005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Mansfield. A complete axiomatization of computer arithmetic . Math. Comp. 42 (1984) 623-635. MR 736458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sy D. Friedman and Saharon Shelah. Tall $\alpha $-recursive structures . Proc. Amer. Math. Soc. 88 (1983) 672-678. MR 702297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sy D. Friedman. Uncountable admissibles. I. Forcing . Trans. Amer. Math. Soc. 270 (1982) 61-73. MR 642330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Douglas E. Miller. The invariant $\Pi \sp{0}\sb{\alpha }$ separation principle . Trans. Amer. Math. Soc. 242 (1978) 185-204. MR 496802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1